Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The theorems of Beth and Craig in abstract model theory. I. The abstract setting


Authors: J. A. Makowsky and S. Shelah
Journal: Trans. Amer. Math. Soc. 256 (1979), 215-239
MSC: Primary 03C80; Secondary 03C95
MathSciNet review: 546916
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In the context of abstract model theory various definability properties, their interrelations and their relation to compactness are investigated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C80, 03C95

Retrieve articles in all journals with MSC: 03C80, 03C95


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0546916-0
Article copyright: © Copyright 1979 American Mathematical Society